Harris County Public Health is working with key partners in the community to support you in reaching your goal of substance usage harm reduction. The medical comprehensive services are free. You can take control of your life and start fresh. Harris County Public Health is here to provide you with all the resources needed for a full recovery.
You have landed at the right place. You are making the right decision.
If you or a loved one are struggling with opioid dependence, it is essential you get the right assistance promptly. Take the first step and contact us. We take the next steps to support your commitment. Your commitment is the key to your success to design the life that you deserve.
Identify an Overdose and Save a Life
An overdose is life-threatening and requires immediate emergency attention. Recognizing is the first step in reversing an overdose. A person may be overdosing if they exhibit any of the following symptoms:
- Their face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
If they exhibit any of these symptoms call 911 immediately. If the person has stopped breathing, begin CPR. If Narcan/Naloxone is available in the vicinity, take the necessary steps to administer the dose.